I have been taking Tetracycline 2x a day for rosacea and after 7 days am experiencing kidney pain. My urination is more frequent and my bowels are all but non existant. I was more regular and aok prior. I am now drinking 70 plus oz of water a day. I stopped taking this med today .. Has anoyone else experienced this?
I have never used the drug you mentioned for rosacea but I do use an OTC gel based product on my face for this. Prosacea does help but you have to use it AM and PM for a few weeks to notice the results. Also a great powder concealer like Bare Minerals Bisque (in many shades; always go darker than your natural face shade) used before applying makeup truly helps a lot.
I couldn't believe a concealer would do what this has for me. I am olive complected and use the Summertime Bisque and only buy it when they have a sale on QVC offering a huge container that lasts a long time. I can cover up any pimples, under eye circles, and other marks from the sun on my face with this and after you put the powder make up on top, all of it is invisible.
I thought maybe I could offer you an alternative to a medication you are having a bad reaction to.
- Tetracycline Information for Consumers
- Tetracycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tetracycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 4 answers
Posted 18 Jun 2010 • 1 answer
Posted 18 Jul 2011 • 3 answers
Posted 8 Jan 2013 • 1 answer
Posted 21 Apr 2014 • 1 answer